MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA COLONOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA COLONOSCOPE
Model Number EC34-I10CL
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model ec34-i10cl-us is available in the usa with a 510k number k190805.Evaluation summary it was caused due to a condensation of moisture in the cmos unit by changing the tempature outside of the endoscpoe.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occurred at the time of during use.There was no report of patient harm.Blur image appear during procedure.The doctor changed another device to continue.

Brand Name
PENTAX
Common Device Name
IMAGINA COLONOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12222420
Report Number9610877-2021-10201
Device Sequence Number4173323
Product Code FDF
UDI-Device Identifier04961333248711
UDI-Public04961333248711
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC34-I10CL
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1